# SDR R61A20090039

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 12,418 hours, 8,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW RECEIVED A HYD 2 LOW QTY MSG FOLLOWED BY A HYD 2 LOW PRESSURE INDICATION.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT MCI.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MAINTENANCE FOUND A CRACKED FITTING BETWEEN THE HARD LINE AND THE BULKHEAD, AND THE NR 2 ENGINE DRIVEN PUMP NEEDED REPLACED.  MTX REPLACED THE HYD LINE AND NR 2 ENGINE DRIVEN PUMP PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
